# SDR DALA1100573257

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 37,791 hours, 16,894 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND THE EMERGENCY POWER SUPPLY UNIT FAULTED AT 10WL.  MX REPLACED POWER SUPPLY UNIT AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
